MathSciNet Relay Station
MathSciNet bibliographic data
MR1123452 (93m:53065) 53C42 (53C40)
Fornari, Susana; Frensel, Katia; Ripoll, Jaime Hypersurfaces with constant mean curvature in the complex hyperbolic space. Trans. Amer. Math. Soc. 339 (1993), no. 2, 685–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement